# SDR 07FDEA00974

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 358
- Aircraft time: 31,016 hours, 32,088 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, TOGA SELECTED PUSHED RUDDER FOR FREEDOM OF MOVEMENT AND THEY WOULD NOT MOVE LEFT AND RIGHT VERY STIFF, (FELT LIKE TRYING TO OVERRIDE THE AUTOPILOT ON AN AUTOLAND AUTO PILOT ON WITH ROLLOUT ON LANDING AND TRYING TO USE MANUAL RUDDER WITH A/P ON.  ABORTED TAKEOFF.  I/W RAN BOTH ENGINES PER JRH, TAXI A/C WHILE MOVING RUDDER PEDALS, FOUND NO BINDING.  PERFORMED ARTIFICIAL FEEL AND RUDDER TRAVEL LIMITING ADJUSTMENT TEST ACCORDING TO AMM 27-23-00-5 WITH THE EXCEPTION OF THE TEST OF THE VARIABLE STOP UNIT CYLINDER EXTENSION AND RUDDER DEFLECTION, PG 519 STEP D.  ALL TESTS PASS AND INDICATIONS ARE NORMAL.
